# SDR AALA201711309006

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 16,950 hours, 6,783 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY SMOKE DETECTOR WENT OFF IN AFT LEFT LAVATORY. NO INDICATION OF SMOKE COCKPIT OVERHEAD AND 6-PACK ALSO ILLUMINATED. PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION PER AMM 26-14-00. NO DEFECTED NOTED.
